There is reason to believe that substances circulating in the community are stronger than usual.
Some overdoses have indicated the presence of bright green fentanyl.
Current overdoses have shared symptoms where the person was unconscious/difficult to rouse for extended periods of time
Please continue to use the precautions outlined below to reduce your risk of overdose.
Reduce your risk
- Carry naloxone
- Never use alone
- Start low and go slow (e.g., with every new purchase, start with 1/3 of a normal dose)
- Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre located at 176 Wyndham St. N
Get a naloxone kit
You can get a take-home naloxone kit for free from pharmacies and other agencies in the Wellington-Dufferin-Guelph area. A health card is only needed if you are receiving a kit from a pharmacy. Pharmacies offer injectable naloxone only, where other sites offer nasal naloxone. Visit wdgpublichealth.ca/harmreduction for a list of locations to get a naloxone kit.